首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:A Monte-Carlo AIXI Approximation
  • 本地全文:下载
  • 作者:J. Veness ; K.S. Ng ; M. Hutter
  • 期刊名称:Journal of Artificial Intelligence Research
  • 印刷版ISSN:1076-9757
  • 出版年度:2011
  • 卷号:40
  • 页码:95-142
  • 出版社:American Association of Artificial
  • 摘要:This paper introduces a principled approach for the design of a scalable general reinforcement learning agent. Our approach is based on a direct approximation of AIXI, a Bayesian optimality notion for general reinforcement learning agents. Previously, it has been unclear whether the theory of AIXI could motivate the design of practical algorithms. We answer this hitherto open question in the affirmative, by providing the first computationally feasible approximation to the AIXI agent. To develop our approximation, we introduce a new Monte-Carlo Tree Search algorithm along with an agent-specific extension to the Context Tree Weighting algorithm. Empirically, we present a set of encouraging results on a variety of stochastic and partially observable domains. We conclude by proposing a number of directions for future research.
国家哲学社会科学文献中心版权所有